# SDR MTNA20221215001

- Difficulty date: December 15, 2022
- Submitted: December 19, 2022
- Operation: Air carrier
- Aircraft: N916FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 314
- Aircraft time: 28,918 hours, 31,358 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 8260121
- Part serial: 969
- Condition: Faulted
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING THE DESCENT TO THE DESTINATION AIRPORT, THE #1 DC GENERATOR FAULTED. THE CREW PERFORMED THE ASSOCIATED CHECKLIST IN QRH AND DECLARED AN EMERGENCY. THE FLIGHT LANDED WITHOUT FURTHER INCIDENT. #1 ENGINE DC STARTER GENERATOR REPLACED WITH A SUCCESSFUL LEAK AND FUNCTION CHECK.  ORIG SUB DATE:  12/16/2022
